# SDR VNAA202307101111

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 41,832 hours, 39,909 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 19231H3718
- Condition: Unserviceable
- Location: 200
- Part time: 4,290 hours, 3,891 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RH WINDSHIELD HEAT CAUTION MSG, ELECTRICAL BURNING ODOR SHORTLY AFTER SWITCH TURNED ON / REMOVED AND INSTALLED RH WINDSHIELD IAW CRJ 700 AMM 56-11-01-400-801-A01-PSA. OPS AND LEAK CHECK GOOD.
